# SDR MALA100206

- Difficulty date: December 20, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 27,719 hours, 30,583 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR EXTENSION, HYD CAUTION LIGHT CAME ON WITH ZERO MAIN ACCUMULATOR PRESSURE AND ZERO HYD QUANTITY.  OTHER ACCUMULATORS SHOWED ABOUT 2800 PSI.  REPLACED HYD LINE AS REQ.  REPLACED HYD PUMP AS PRECAUTIONARY PN ON/OFF 40185-02, SN ON KG73, SN OFF KD18.  PERFORMED GEAR SWINGS AS PRECAUTIONARY.  OPS CHECK GOOD REF AMM 29-10.  NO LEAKS NOTED.
